Order imbalance, liquidity, and market returns

Chordia, Tarun, Roll, Richard and Subrahmanyam, Avanidhar 2002, Order imbalance, liquidity, and market returns, Journal of financial economics, vol. 65, no. 1, pp. 111-130, doi: 10.1016/S0304-405X(02)00136-8.

Attached Files
Name Description MIMEType Size Downloads

Title Order imbalance, liquidity, and market returns
Author(s) Chordia, Tarun
Roll, Richard
Subrahmanyam, Avanidhar
Journal name Journal of financial economics
Volume number 65
Issue number 1
Start page 111
End page 130
Total pages 20
Publisher Elsevier Science BV
Place of publication Amsterdam, The Netherlands
Publication date 2002-07
ISSN 0304-405X
Keyword(s) liquidity
trading volume
order imbalance
Language eng
DOI 10.1016/S0304-405X(02)00136-8
Field of Research 1502 Banking, Finance And Investment
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2002, Elsevier Science B.V.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30098947

Document type: Journal Article
Collection: Department of Finance
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 299 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 177 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Mon, 24 Jul 2017, 08:36:25 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.